@Article{Vodolazskiy:CMMP2014,
  IS = { zkontrolovano 03 Jan 2015 },
  UPDATE  = { 2014-12-19 },
 author = {Vodolazskii, Evgenenij. V. and Flach, Boris and Schlesinger, 
  Michail I.},
 title = {Minimax Problems of Discrete Optimization Invariant
  under Majority Operators},
 journal = {Computational Mathematics and Mathematical Physics},
 year = {2014},
 month = {August},
 volume = {54},
 number = {8},
 pages = {1327-1336},
 authorship = {35-30-35},
 affiliation = {NULL-13133-NULL},
 publisher = {Pleiades Publishing Ltd.},
 address = {Moscow,Russian Federation},
 issn = {0965-5425},
 keywords = {discrete optimization problem, minimax modification, solution 
  algorithm},
 doi = {10.1134/S0965542514080144},
 project = {GACR P202/12/2071},
 annote = {A special class of discrete optimization problems that are stated as 
a minimax modification of the constraint satisfaction problem is studied. The 
minimax formulation of the problem generalizes the classical problem to 
realistic situations where the constraints order the elements of the set by the 
degree of their feasibility, rather than defining a dichotomy between feasible 
and infeasible subsets. The invariance of this ordering under an operator is 
defined, and the discrete minimization of functions invariant under majority 
operators is proved to have polynomial complexity. A particular algorithm for 
this minimization is described.},
}